# SDR 031311

- Difficulty date: November 7, 2003
- Submitted: November 28, 2003
- Operation: General aviation
- Aircraft: N4879F
- Make and model: Cessna U206A
- Aircraft serial: U2060579
- Engine: Cont IO520A
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 216CW
- Part serial: 5AT1571
- Condition: Wrong Part
- Location: Vacuum Sys
- Part time: 90 hours
- Component: Engine, Cont
- Component part number: IO520A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-PURCHASE EVALUATION FOUND DRY VACUUM PUMP INSTALLED AT ENGINE OVERHAUL APPROX 90 HOURS AGO. ORIGINAL PUMP WAS WET TYPE. ALL PLUMBING FOR WET PUMP WAS UTILIZED WITH DRY PUMP INSTALLED WITH NON STANDARD FITTINGS. NO APPROVAL FOR INSTALLATION OF DRY PUMP.
